# SDR DALA2019021906996

- Difficulty date: February 19, 2019
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 68,761 hours, 29,181 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 689 CRACK INDICATION WAS FOUND ON FRAME AT STA 1681 ON A/C 0689 DURING ACCOMPLISHMENT OF WORKCARD. CRACK IS REPORTED AT INBOARD HOLE AT WL 208, JUST BELOW FLOOR LINE. TIME-LIMITED REPAIR TO BE ACCOMPLISHED PER ER/A 575533-14, REV ORIGINAL. CORRECTIVE ACTION: SUMMARY OF NRC 00118: FRAME LH STA 1681 WAS REPAIRED (PERMANENT REPAIR) PER ER/A 575533-14AD REV A SECTION II AND ETI 57-21-528 REV 4. DTE APPROVAL UNDER LOG PAGE #2015936. AMOC APPROVAL UNDER LOG PAGE # 2015942 AND LOG PAGE # 0951535 WAS UP DATE. (0951535)
